Efficient estimation of models with composite disturbance terms

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Pagan, AR
dc.date.accessioned 2011-02-07T06:26:23Z
dc.date.issued 1973-01
dc.identifier.citation Journal of Econometrics, 1973, 1 (4), pp. 329 - 340
dc.identifier.issn 0304-4076
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/13964
dc.description.abstract NA
dc.format Yes
dc.publisher Elsevier Science Publishers B.V.
dc.relation.isbasedon 10.1016/0304-4076(73)90019-5
dc.title Efficient estimation of models with composite disturbance terms
dc.type Journal Article
dc.parent Journal of Econometrics
dc.journal.volume 4
dc.journal.volume 1
dc.journal.number 4 en_US
dc.publocation Amsterdam en_US
dc.identifier.startpage 329 en_US
dc.identifier.endpage 340 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 1403 Econometrics
dc.personcode 100844
dc.percentage 100 en_US
dc.classification.name Econometrics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.description.keywords NA
dc.description.keywords NA
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Business


Files in this item

This item appears in the following Collection(s)

Show simple item record